Open Access
Translator Disclaimer
April 2016 Summation formula inequalities for eigenvalues of the perturbed harmonic oscillator
Pedro Freitas, James B. Kennedy
Osaka J. Math. 53(2): 397-416 (April 2016).

Abstract

We derive explicit inequalities for sums of eigenvalues of one-dimensional Schrödinger operators on the whole line. In the case of the perturbed harmonic oscillator, these bounds converge to the corresponding trace formula in the limit as the number of eigenvalues covers the whole spectrum.

Citation

Download Citation

Pedro Freitas. James B. Kennedy. "Summation formula inequalities for eigenvalues of the perturbed harmonic oscillator." Osaka J. Math. 53 (2) 397 - 416, April 2016.

Information

Published: April 2016
First available in Project Euclid: 27 April 2016

zbMATH: 1347.34126
MathSciNet: MR3492805

Subjects:
Primary: 34L15
Secondary: 33C45 , 34L20 , 34L40 , 81Q15

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.53 • No. 2 • April 2016
Back to Top